# SDR VTZA97614

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6381 - IAD-CMH - AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LEFT OIL PRESSURE INDICATION DROPPED TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE TRANSDUCER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
